ON THE GEOMETRIC STRUCTURE OF NONSTATIONARY MULTISOLITON VACUUM METRICS WITH REAL POLE TRAJECTORIES ON A GENERAL BACKGROUND

被引:5
作者
DIAZ, MC
GLEISER, RJ
机构
关键词
D O I
10.1007/BF00758907
中图分类号
P1 [天文学];
学科分类号
0704 ;
摘要
引用
收藏
页码:517 / 526
页数:10
相关论文
共 15 条
[1]   SOLITONIC GRAVITATIONAL-WAVES IN BIANCHI-II COSMOLOGIES .1. THE GENERAL FRAMEWORK [J].
BELINSKI, V ;
FRANCAVIGLIA, M .
GENERAL RELATIVITY AND GRAVITATION, 1982, 14 (03) :213-229
[2]  
Belinski V. A., 1979, SOV PHYS JETP, V50, P623
[3]  
BELINSKY VA, 1979, SOV PHYS JETP, V50, P1
[4]   ON THE COLLISION OF IMPULSIVE GRAVITATIONAL-WAVES WHEN COUPLED WITH NULL DUST [J].
CHANDRASEKHAR, S ;
XANTHOPOULOS, BC .
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 1986, 403 (1825) :189-198
[5]   SMOOTH EXTENSIONS OF A CLASS OF 2N SOLITON METRICS [J].
DIAZ, MC ;
GLEISER, RJ .
CLASSICAL AND QUANTUM GRAVITY, 1985, 2 (06) :891-898
[6]  
DIAZ MC, 1987, THESIS U NACIONAL CO
[8]  
GLEISER RJ, 1988, IN PRESS CLASS QUAN
[9]  
GOWDY R, 1971, PHYS REV LETT, V27, P827
[10]   VACUUM SPACETIMES WITH 2-PARAMETER SPACE-LIKE ISOMETRY GROUPS AND COMPACT INVARIANT HYPERSURFACES - TOPOLOGIES AND BOUNDARY-CONDITIONS [J].
GOWDY, RH .
ANNALS OF PHYSICS, 1974, 83 (01) :203-241